advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Sioux Falls, South Dakota, USA:

Our son just turned 13 and has been a type 1 diabetic for 2.5 years. His current regimen consists of H and U in the morning and night with H at lunch. He has a sensitive stomach but is very active in athletics. When he has stomach problems, the U causes him to have hypoglycemia. Although the H and U seem to fit his athletic lifestyle best, the U is a problem for the sensitive stomach problem. Is there a better insulin combination for him?

Answer:

This is something that only your local diabetes team can sort out. You need to show them the record book with details about activity, etc. I don't know what you mean about sensitive stomach. Has this been investigated - for example, could he be sensitive to gluten?

KJR

Original posting 21 Oct 1998
Posted to Insulin

  
advertisement


                 
  Back to Ask the Diabetes Team Return to the Top of This Page

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.